# SDR UPS97222171

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 65185328
- Condition: Corrosion
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E NR 5 K-FLAP ACTUATOR HINGE SUPPORT CASTING HAS HEAVY CORROSION.  REMOVED AND REPLACED HINGE FITTING (P/N 65-18532-8) PER DWG NR 65-18532 AND SRM 51-30-2 AND DWG NR 65-16269.
